# SDR AALA20070227

- Difficulty date: January 30, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 26G INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 26G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
